# SDR VNAA2019051099901

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,667 hours, 35,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N2611577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM HAS CORROSION AROUND FLOOR NUTPLATE HOLES BETWEEN FS409 AND FS409+128. C/A: REMOVED AND REPLACED LBL9 FLOORBEAM CAP IAW SRM 51-40-11, 51-42-06, 51-42-21 AND REO 601R-53-31-1010 DATED 2019-05-02.
